# SDR C2XA01IA194

- Difficulty date: April 2, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152402
- Part serial: 200003057
- Condition: Failed
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IAH - FLIGHT 4054, DURING TAXI THE CREW REPORTED SMOKE IN THE COCKPIT AND CABIN DURING TAXI.  THE CREW SHUT DOWN THE NUMBER ONE PACK, AND RETURNED TO THE GATE WHERE MAINTENANCE PLACED THE NUMBER ONE PACK ON MEL 21-51-00 CONTROL NUMBER 012199, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT RETURNED TO IAH ON FLIGHT 4175, WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE AIR CYCLE MACHINE, REMOVED MEL CONTROL NUMBER 012199, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
